A Caltech Library Service

Gravity dual for the Hofman-Strominger theorem

Nakayama, Yu (2012) Gravity dual for the Hofman-Strominger theorem. Physical Review D, 85 (8). 085032. ISSN 2470-0010. doi:10.1103/PhysRevD.85.085032.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We provide a gravity counterpart of the theorem by Hofman and Strominger that in (1+1) dimension, chiral scale invariance indicates chiral conformal invariance. We show that the strict null energy condition gives a sufficient condition to guarantee the symmetry enhancement. We also investigate a possibility to construct holographic c-function that decreases along the holographic renormalization group flow.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2012 American Physical Society. Received 15 February 2012; published 27 April 2012. The author would like to thank the Michigan Center for Theoretical Physics for their hospitality where the initial stage of the work was done. He, in particular, would like to thank Cindy Keeler for stimulating discussions there. He also thanks fruitful discussions with D. Honda and M. Nakamura, who independently studied the same problem and concluded that the geometry must be warped AdS3 [36]. This work is supported by the World Premier International Research Center Initiative of MEXTof Japan.
Group:Caltech Theory
Funding AgencyGrant Number
World Premier International Research Center Initiative (MEXT)UNSPECIFIED
Issue or Number:8
Classification Code:PACS: 11.25.Hf
Record Number:CaltechAUTHORS:20120521-160915703
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:31578
Deposited On:22 May 2012 16:13
Last Modified:09 Nov 2021 19:55

Repository Staff Only: item control page